# SDR FDKA2008120300306

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 15,494 hours, 14,472 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2909
- Condition: Inoperative
- Location: Nr 2
- Part time: 15,497 hours, 14,474 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRL FLT 6176 CVG-PHL.  SMOKE DETECTOR WILL NOT TEST.  MX REMOVED AND REPLACED NR 2 SMOKE DETECTOR, OPS CHECK GOOD.
